BibTeX record journals/sac/ChiquetMR17

download as .bib file

@article{DBLP:journals/sac/ChiquetMR17,
  author    = {Julien Chiquet and
               Tristan Mary{-}Huard and
               St{\'{e}}phane Robin},
  title     = {Structured regularization for conditional Gaussian graphical models},
  journal   = {Stat. Comput.},
  volume    = {27},
  number    = {3},
  pages     = {789--804},
  year      = {2017},
  url       = {https://doi.org/10.1007/s11222-016-9654-1},
  doi       = {10.1007/s11222-016-9654-1},
  timestamp = {Wed, 25 Mar 2020 09:32:04 +0100},
  biburl    = {https://dblp.org/rec/journals/sac/ChiquetMR17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics